Free UK Delivery On All Orders



Panadol Period Pain Paracetamol Caffeine Tablets (14 Tablets)

HandyProducts.co.uk

Regular price £996.49

Panadol Period Pain Tablets 500 mg Paracetamol + 65 mg Caffeine Fast absorption with optizorb formulation

Suitable for period pain, backache and headache

Easy on the stomach

Ingredients: Each tablet contains the active ingredients paracetamol 500 mg and caffeine 65 mg, also includes a mixture of sodium methyl (e 219), sodium ethyl (e 215) and sodium propyl (e 217) parahydroxybenzoates

Safety Warning Take Special Care. Contains paracetamol. Do not take with any other paracetamol-containing products. Ask doctor before you take this medicine: If you have liver or kidney disease, including alcoholic liver disease. Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. If symptoms persist consult doctor. Keep out of reach and sight of children. Do not use after the expiry date.

Maximum of 2 Packets per Customer.

Any extra packets ordered will be automatically cancelled.